# SDR AALA960066

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49145
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SJC - FLT NR 812 - AFTER TAKEOFF AND LANDING GEAR RETRACTION OUT OF SJC, NOISE AND VIBRATION NOTED IN COCKPIT FROM NOSE WHEEL AREA.  NOISE AND VIBRATION CEASED WHEN LANDING GEAR EXTENDED AND AIRCRAFT RETURNED TO SJC, LANDING WITHOUT INCIDENT.  CHECK OF AIRCRAFT AFTER RETURN TO GATE REVEALED RIGHT NOSE LANDING GEAR DOOR OPEN.  CHECKED NOSE LANDING GEAR DOOR HINGES, LATCH MECHANISM AND LINKAGES WITH NO DEFECTS FOUND.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
